TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Sex and Puberty For questions related to sex, puberty, and similar topics, ask here!

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
I'm a fucking spaz
Welcome me, I'm new!
*
 
Think with my heart's Avatar
 
Name: 3mily
Age: 18
Gender: Female
Location: Califronia

Posts: 41
Blog Entries: 2
Join Date: March 14th 2016

Birth control and Red/Brown discharge?? - March 18th 2018, 04:32 AM

This thread has been labeled as non-PG13 by the original poster or by a Moderator. The contents of this thread might therefore not be suitable for younger users. Please take this into consideration before continuing to read.

Hello. I apologize in advance for any crude language or gross details. I really dont know how else to explain all of this. please forgive me in advance.

so, recently my boyfriend and I had sex, without him using a condom. He did how ever pull out. Then I had my period about 3 days later. About a week following that we had sex in the same fashion again. then we went two weeks without, and then had sex in the same fashion yet again. except this time, he didnt pull out. Within the hour he went and got me a plan b pill (one pill type. Not the "Plan B" brand.) however two weeks following this we had sex again. He did pull out that time.
Today is two days after the last time we had sex. the last time mentioned above. Today I noticed that im having a little heavier discharge, and it has a brownish-red tint to it. He was a little aggressive this time around. I do know that once you have taken plan b you can expect a earlier period or a heavier one once it comes around.

However I am paranoid since the beginning of December 2017 I weighed [edited]. Now I weigh[edited]. weve been having sex since the start of January. Also, this last week my breasts have been a little tender and when I put my hand on my stomach I feel a strong pulse.

I am very under experienced with this so any advice is helpful.

And yes, we are 100% going back to condoms, AT LEAST. if not also birth control.

thank you, im sorry if this was weird or the language graphic and gross.



"Those who aim to avoid their fate, often meet it on the road to escape."

Last edited by .:Bibliophile:.; March 18th 2018 at 04:59 AM. Reason: Please do not post weight numbers as it goes against TOS
   
  (#2 (permalink)) Old
Honeybadger40 Offline
Member
Not a n00b
**
 
Honeybadger40's Avatar
 
Name: Honey
Age: 21
Gender: Female

Posts: 54
Join Date: March 2nd 2018

Re: Birth control and Red/Brown discharge?? - March 18th 2018, 01:25 PM

Hi there,

I'm not 100% sure what you're asking here? Are you concerned you are pregnant? If you've had unprotected sex then it is possible that you are pregnant, even if your boyfriend pulled out. You took emergency contraception for the one time that he didn't and it seems you took it quickly so the chance you got pregnant from that time is unlikely, but it's still possible that you're pregnant as you've had unprotected sex other times. I think it would be a good idea for you to take a test to be sure.

If you're simply concerned about weight changes and discharge after taking EC then I don't think you have anything to worry about. EC pills are packed with powerful sex hormones to prevent a pregnancy so they can therefore interrupt your cycle, and cause discharge, breast tenderness and bloat/slight weight gain. The symptoms are probably just a reaction to changes to your hormone levels - result of taking EC.

I'm glad you're going to be using condoms from now on, it's always sensible I'd also advise you to speak to a healthcare professional about other options like the pill, the implant, the injection, the IUD/S, the ring or the patch as well though. It may be a good idea to start using one of these methods alongside condoms just in case one splits or you forget to put one on in the heat of the moment.

All the best,
Honey
   
Closed Thread

Bookmarks

Tags
birth, control, discharge, red or brown

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.